# SDR AALA20140215006

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 59524211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY, OTBD MOUNT CORRODED AT STATION 160.  INSTALLED NEW OTBD G1 GALLEY MOUNT FITTING AT STATION 160 IAW AARD 51-00-05-1 & IPC 53-40-00-08D.
